A 1-year-old Baby Is Given Aspirin?
In the afternoon … I want to ask … my child is 1 year old 1/2 year … Dy fever … without my knowledge my child was given bodrexin for ank 6 years by bukde.a … is it not dangerous?
Hello Wan, thanks for asking.
The drug you mentioned has various dosage forms, both tablets and syrup. Different dosage forms, different contents. If you are referring to a tablet form of medicine, the content is acetosal (aspirin). Aspirin is an anti-inflammatory drug that is used as an anti-pain and heat-lowering agent. However, the use of aspirin in children must be very careful, especially children under five. Older children and teenagers who have symptoms of influenza, ARI, and chickenpox, should also not take aspirin.
That is because aspirin has evidence of a strong association with Reye's syndrome in children. In this syndrome, impaired liver and brain function. A decrease in blood sugar, increased levels of acid and ammonia in the blood. Within 3-5 days after taking aspirin, various symptoms can appear such as:
diarrhea shortness of breath vomiting constantly weak lethargic aggressive behavior confused, disorientation, hallucinations weakness in arms and legs spasms and decreased awareness If symptoms appear as above, then you should immediately take your child to the doctor. Your child's fever must also get attention. Fever can occur due to viral, bacterial, fungal, or parasitic infections. Take the child to the doctor if the fever does not heal in 3 days. Handling at home for fever can be through drinking water or milk optimally, use a fever-lowering such as paracetamol or ibuprofen. Compress with warm water or plain water on the forehead, armpits, and groin. Stop using drugs when allergic symptoms appear. Thus our answer, hopefully helps. Regards.